Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Undecidable existential problems for addition and divisibility in algebraic number rings


Author: L. Lipshitz
Journal: Trans. Amer. Math. Soc. 241 (1978), 121-128
MSC: Primary 02E10; Secondary 02G05, 10N10
MathSciNet review: 0536658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existential formulas involving addition and divisibility are shown to be undecidable in the ring of integers of a real quadratic extension of the rationals. A weaker result is proved for extensions of higher degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02E10, 02G05, 10N10

Retrieve articles in all journals with MSC: 02E10, 02G05, 10N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0536658-9
PII: S 0002-9947(1978)0536658-9
Article copyright: © Copyright 1978 American Mathematical Society